# SDR VNAA0003016

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Deice System
- Part number: 001B574A1000006
- Condition: Failed
- Location: Lt Wing
- Part time: 11,560 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF PIT EN ROUTE TO SBN, THE CREW RECEIVED AN AIRFOIL DE-ICE FAIL MESSAGE.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE INSTRUCTED TO DIVERT TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE LEFT INBOARD LEADING EDGE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-30-24.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE AND REPOSITIONED BACK TO PIT.
